# SDR ASAA0955921

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 7,041 hours, 2,057 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003246
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,041 hours, 2,057 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE NOTE IN LEFT FMC SCRATCH PAD.  PERFORMED FMC DISAGREE CHECK LIST OPS NORMAL.  VERIFIED DEFECT INFLIGHT FAULT NR 1 LOGGED R FMC FAILURE.  FOLLOWED FIM 34 61 TASK 835 GROUND VERIFCATION TEST PASSED SEAMC NOTIFIED.
